• Quote of the Day
    "Healing might not be so much about getting better, as about letting go of everything that isn't you,
    all of the expectations, all of the beliefs, and changing into who you are."
    Rachel Naomi Remen, M.D. , posted by Daniel

boi

Member
Joined
Aug 3, 2007
Messages
560
Points
16
Does anybody know if you can be drowsy on the first day of taking medication. I started zoloft today and I was extremely drowsy but can it effect me so quickly?
 
Joined
Jun 11, 2006
Messages
5,390
Points
36
i am no expert but i don't think this is surprising. however it might be a good question to be answered by someone who knows more about it :)
 

David Baxter

Administrator
Joined
Mar 26, 2004
Messages
37,865
Points
113
Yes, That's pretty common. I call them "adaptation effects" rather than side effec ts because in most cases you'll see significant reduction in symptoms within the first 5-7 days. If you don't, get back to your doctor to talk about switching to another SSRI.
 

boi

Member
Joined
Aug 3, 2007
Messages
560
Points
16
cool thanks
I was thinking of taking it at night as well..but I will check with the dr first
 

lallieth

Member
Joined
Dec 21, 2007
Messages
831
Points
16
Does anybody know if you can be drowsy on the first day of taking medication. I started zoloft today and I was extremely drowsy but can it effect me so quickly?
Hi Boi..I think it's pretty common.I felt the tiredness the first few days I started meds as well..Hang in there :)
 

Top Bottom